# SDR FDEA201105111804

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 28,732 hours, 19,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458310
- Condition: Dented
- Location: Bs 1050 S16-17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS 2EA EXTERIOR FUSELAGE STA 1050 BETWEEN STR 16R-17R.  CUT OUT DAMAGED AREA IAW SRM 51-10-1.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3 AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3 AND 51-30-2.
